# SDR UALA2010052801849

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 73,738 hours, 12,044 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: S343T00339
- Part serial: P26163
- Condition: Faulty
- Location: Fuel Crossfeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CROSSFEED VALVE LIGHT-ON-& "FUEL CROSSFEED" EICAS MSG. DISPLAYED WHEN  CROSSFEED SWITCH -OPEN OR CLOSED- SELECTED. AFT CROSSFEED VALVE WILL NOT OPEN- VALVE LIGHT ON WITH SWTCH IN OPEN POSIT. VALVE LIGHT OUT WITH SWITCH CLEARS DEFERRED AFT CROSSFEED VALVE INOP IAW MEL 2822R PROCEDURES. REPLACED ACTUATOR FOR AFT CROSS FLOW VALVE.  OPS NORMAL.
